Couldn't find what you looking for?

TRY OUR SEARCH!

Joel, "Joey", my oldest son , passed at the age of 35 years 4 months and 14 days as a result of doctors changing his medicine and putting him on 100 mg Enoxaparin Sodium Injections every 12 hours for 14 days. The doctors told him keep taking injections and the swelling will go down when your INR levels out. He had one more shot to take when he died. Over an almost two week period , he slowly swelled up and became a giant concrete man. When we went to the hospital for the last time,they transferred him to a bigger hospital where he lay in a medically induced coma for DAYS while the swelling went down, his color came back, his kidneys were restored until the nurse got 3bags of clear fluid from his catheter ,then they turned off the kidney machine,turned up the NITRO , ICED HIS TRUNK, AND HE DIED. does this mean, "Fara" got her kidney ?

Loading...

User avatar
Health Ace
6479 posts

Hi there,

First off, let me say that I am so sorry to hear about the loss of your son. I can not imagine what you are going through.  Can I ask why Joey was started on Enoxiparin in the first place and was he taking any other medications at the same time?

Reply

Loading...